Weighted approximation by a certain family of summation integral-type operators


Yuksel I., Ispir N.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.52, pp.1463-1470, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2006
  • Doi Number: 10.1016/j.camwa.2006.08.031
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1463-1470

Abstract

In this study, we investigate the weighted approximation properties of a general sequence of summation integral-type operators introduced by Srivastava and Gupta [1]. We estimate the rate of convergence of these operators for functions of polynomial growth in terms of weighted modulus of continuity on the interval [0,infinity). (c) 2006 Elsevier Ltd. All rights reserved.